Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 16, 2015, 12:26 AM CDT for 4 counties in Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 12:26 AM CDT (05:26 UTC)
- Expired
- May 16, 2015, 1:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 90 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 10:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1962 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
692
WUUS54 KAMA 160526
SVRAMA
TXC195-233-357-393-160630-
/O.NEW.KAMA.SV.W.0073.150516T0526Z-150516T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1226 AM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHWESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 130 AM CDT
* AT 1223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHEAST OF STINNETT...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SPEARMAN... STINNETT... PRINGLE...
WAKA... FARNSWORTH... MORSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3564 10134 3563 10137 3613 10162 3648 10090
3604 10056
TIME...MOT...LOC 0526Z 232DEG 30KT 3579 10130
HAIL...1.00IN
WIND...60MPH
$$
CE3 follow-up statements
380
WWUS54 KAMA 160548
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1248 AM CDT SAT MAY 16 2015
TXC195-233-357-393-160630-
/O.CON.KAMA.SV.W.0073.000000T0000Z-150516T0630Z/
HANSFORD TX-HUTCHINSON TX-OCHILTREE TX-ROBERTS TX-
1248 AM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROBERTS...SOUTHWESTERN OCHILTREE...HUTCHINSON AND SOUTHERN HANSFORD
COUNTIES UNTIL 130 AM CDT...
AT 1247 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES EAST OF
STINNETT...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SPEARMAN... STINNETT... PRINGLE...
WAKA... FARNSWORTH... MORSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3564 10134 3563 10137 3613 10162 3648 10090
3604 10056
TIME...MOT...LOC 0548Z 232DEG 30KT 3590 10112
HAIL...1.00IN
WIND...60MPH
$$
CE573
WWUS54 KAMA 160603
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
103 AM CDT SAT MAY 16 2015
TXC195-233-357-393-160630-
/O.CON.KAMA.SV.W.0073.000000T0000Z-150516T0630Z/
HANSFORD TX-HUTCHINSON TX-OCHILTREE TX-ROBERTS TX-
103 AM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROBERTS...SOUTHWESTERN OCHILTREE...HUTCHINSON AND SOUTHEASTERN
HANSFORD COUNTIES UNTIL 130 AM CDT...
AT 101 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST
OF SPEARMAN...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SPEARMAN... STINNETT... WAKA...
FARNSWORTH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3564 10134 3563 10137 3589 10149 3635 10116
3648 10090 3604 10056
TIME...MOT...LOC 0603Z 225DEG 47KT 3603 10105
HAIL...1.00IN
WIND...60MPH
$$
CE693
WWUS54 KAMA 160627
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
127 AM CDT SAT MAY 16 2015
TXC195-233-357-393-160636-
/O.EXP.KAMA.SV.W.0073.000000T0000Z-150516T0630Z/
HANSFORD TX-HUTCHINSON TX-OCHILTREE TX-ROBERTS TX-
127 AM CDT SAT MAY 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN
ROBERTS...SOUTHWESTERN OCHILTREE AND HUTCHINSON COUNTIES HAS BEEN
REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3564 10134 3563 10137 3589 10149 3635 10116
3648 10090 3604 10056
TIME...MOT...LOC 0626Z 225DEG 47KT 3624 10078
$$
CEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:59 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 15, 10:59 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1059 PM CDT FRI MAY 15 2015 .UPDATE... SEVERE THUNDERSTORM WATCH NUMBER 174 WILL BE IN EFFECT UNTIL 400 AM FOR EASTERN...CENTRAL...AND SOUTH CENTRAL PARTS OF THE COMBINED PANHANDLES. && .AVIATION... EXPECT BRIEF REDUCTIONS IN CEILINGS AND VISIBILITIES AS THUNDERSTORMS MOVE THROUGH BEFORE SUNRISE. STILL EXPECTING SURFACE WINDS TO GUST TO 40 KT IN AFTERNOON SATURDAY. AVIATION WEATHER WARNING FOR AMARILLO AIRPORTS WILL BE ISSUED SHORTLY. COCKRELL && .PREV DISCUSSION... /ISSUED 648 PM CDT FRI MAY 15 2015/ AVIATION... EXPECTING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP THIS EVENING...WITH HIGH LIKELIHOOD OF A DIRECT IMPACT AT ALL TERMINALS BEFORE 06Z SATURDAY. AMENDMENTS TO ADJUST FOR TIMING AND BRIEFLY REDUCED VISIBILITIES AND CEILINGS WILL LIKELY BE FORTHCOMING. THUNDERSTORMS WILL END BEFORE SUNRISE WITH VFR CONDITIONS EXPECTED FOR SATURDAY. VERY DYNAMIC SYSTEM WILL INDUCE WINDY CONDITIONS WITH GUSTS AROUND 40 KT LIKELY FOR SATURDAY AFTERNOON. AN AVIATION WEATHER WARNING FOR SUCH GUSTS AT AMARILLO AREA AIRPORTS WILL LIKELY BE ISSUED. COCKRELL PREV DISCUSSION... /ISSUED 416 PM CDT FRI MAY 15 2015/ DISCUSSION... WET PATTERN TO CONTINUE THROUGH THE NEXT WEEK AS AN ACTIVE SOUTHERN STREAM JET CONTINUES TO BRING A PARADE OF UPPER-LEVEL TROUGHS ACROSS THE AREA. AFTERNOON WATER VAPOR IMAGERY SHOWED A DEEP CLOSED UPPER LOW CENTERED OVER THE GREAT BASIN. LEE CYCLOGENESIS ACROSS EASTERN CO AHEAD OF THIS FEATURE HAS LED TO THE DEVELOPMENT OF A 998MB SFC LOW CENTERED NEAR KLHX. COMBINATION OF A RESULTANT TIGHTENING PRESSURE GRADIENT AND MIXING INTO INCREASING WINDS ALOFT HAS LED TO BREEZY SOUTHWEST WINDS TODAY. THESE WINDS IN TURN HAVE BEEN HELPING TO MIX OUT THE LOW-LEVEL MOISTURE THROUGH THE DAY...WITH AFTERNOON SFC DEWPOINTS RANGING FROM THE LOWER 40S IN THE NORTHWEST PANHANDLES TO THE LOWER 60S IN THE SOUTHEAST TX PANHANDLE. THIS BROAD MOISTURE GRADIENT IS KEEPING THE STRONGEST INSTABILITY /MLCAPES AROUND 2000 J/KG IN THE SOUTHEAST TX PANHANDLE/...DECREASING TO AROUND 500 J/KG ALONG THE NM STATE LINE. EFFECTIVE BULK SHEAR RANGES FROM 30-40 KTS...WITH THE HIGHER VALUES CURRENTLY WEST OF THE STRONGER INSTABILITY AXIS. WITH MINIMAL CONVECTIVE INHIBITION LEFT...MAY CONTINUE TO SEE SOME ISOLATED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON/EARLY THIS EVENING. HOWEVER...THE BETTER CHANCES FOR MORE ORGANIZED/WIDESPREAD CONVECTION IS EXPECTED TO HOLD OFF UNTIL LATER THIS EVENING AND OVERNIGHT WHEN THE STRONGER FORCING FOR ASCENT ARRIVES. DYNAMIC FORCING ALOFT WILL INCREASE AS THE EXIT REGION OF THE MID/UPPER-LEVEL JET STREAK EMERGING FROM THE UPPER LOW IMPINGES ON THE AREA...AND HEIGHTS CONTINUE TO FALL WITH THE APPROACH OF THE LOW. IN ADDITION...A DIFFUSE DRYLINE WILL RETREAT WEST ACROSS THE CWA THIS EVENING/EARLY OVERNIGHT BEFORE EVENTUALLY BEING OVERTAKEN BY A PACIFIC COLD FRONT. THIS INCREASED FORCING...BOTH AT THE SURFACE AND ALOFT...ALONG WITH LOW-LEVEL THETA-E ADVECTION ABOARD A 40-50 KT LOW-LEVEL JET...SHOULD YIELD A GOOD CHANCE FOR CONVECTION LATER THIS EVENING AND OVERNIGHT. SOME SEVERE THREAT WILL ACCOMPANY THESE STORMS IN THE PRESENCE OF MODERATE ELEVATED INSTABILITY /MUCAPES OF 1000-2000 J/KG/ AND SUFFICIENT EFFECTIVE BULK SHEAR FOR STORM ORGANIZATION. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS. THE OTHER CONCERN TONIGHT IS FOR LOCALLY HEAVY RAIN...WHICH COULD LEAD TO SOME FLOODING OR FLASH FLOODING. THE MAIN THREAT FOR THIS LOOKS TO BE ACROSS THE EASTERN PANHANDLES...WHERE PWATS ARE PROGGED TO INCREASE TO 1-1.4 INCHES. ONE-HOUR FLASH FLOOD GUIDANCE IN THIS AREA IS AROUND 1.5 INCHES OR GREATER. CONSIDERED A FLASH FLOOD WATCH FOR PARTS OF THE EASTERN PANHANDLES...BUT HELD OFF GIVEN THE EXPECTED FAIRLY PROGRESSIVE NATURE OF THE CONVECTION OVERNIGHT INTO SATURDAY MORNING. SOME ISOLATED FLOODING IS CERTAINLY POSSIBLE...BUT NOT ANTICIPATING ANY WIDESPREAD ISSUES ATTM. THIS CONVECTION WILL LIKELY ORGANIZE INTO A LINEAR MCS AS IT MOVES EAST ACROSS THE AREA TONIGHT...AND MAY LINGER ACROSS THE EASTERN PANHANDLES INTO EARLY SATURDAY MORNING. THE MAIN QUESTION THEN BECOMES WHETHER THE PACIFIC FRONT/DRYLINE WILL HANG UP ACROSS THE EASTERN PANHANDLES SATURDAY AFTERNOON...OR MOVE INTO WESTERN OK BEFORE ADDITIONAL CONVECTION DEVELOPS ALONG IT. HELD ONTO PRECIP CHANCES ACROSS THE EAST TOMORROW AFTERNOON GIVEN THE POTENTIAL FOR THE BOUNDARY TO STILL BE IN THIS AREA. IF ADDITIONAL STORMS DO DEVELOP IN THE EASTERN PANHANDLES SATURDAY AFTERNOON...THEY WILL BE IN AN ENVIRONMENT VERY SUPPORTIVE OF SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...BUT AN ISOLATED TORNADO THREAT MAY ALSO EXIST IN THE FAR EASTERN PANHANDLES EAST OF THE PACIFIC FRONT. ANY CONVECTION SHOULD MOVE EAST OF THE PANHANDLES BY LATE AFTERNOON OR EARLY EVENING AS THE FRONT SWEEPS EAST OF THE AREA. BEHIND THE PACIFIC FRONT/DRYLINE...STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON. A STRONG LOW-LEVEL PRESSURE GRADIENT WILL EXIST SOUTH OF THE CENTRAL HIGH PLAINS LOW...AND DEEP MIXING INTO THE MID-LEVEL JET ROUNDING THE BASE OF THE UPPER TROUGH WILL ADD FURTHER MOMENTUM TO SURFACE WINDS. A WIND ADVISORY WILL LIKELY BE NEEDED FOR THE WESTERN AND CENTRAL PANHANDLES SATURDAY AFTERNOON AND EARLY EVENING. WE WILL SEE A BREAK IN THE PRECIPITATION SATURDAY NIGHT THROUGH MONDAY AS THE PANHANDLES SIT IN BETWEEN SYSTEMS. A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA LATE SUNDAY NIGHT/MONDAY...WITH MOIST LOW-LEVEL POST-FRONTAL UPSLOPE FLOW DEVELOPING AROUND A BROAD/STRONG SURFACE HIGH SETTLING INTO THE NORTHERN PLAINS/UPPER MIDWEST. THIS UPSLOPE FLOW WILL COMBINE WITH INCREASING LARGE SCALE ASCENT MONDAY NIGHT AS THE NEXT UPPER TROUGH IN A CONTINUED ACTIVE SOUTHERN STREAM APPROACHES TO BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. THIS SETUP LOOKS FAVORABLE FOR SOME WIDESPREAD MODERATE TO POSSIBLY HEAVY RAIN MONDAY NIGHT INTO TUESDAY NIGHT...WHICH COULD LEAD TO SOME FLOODING PROBLEMS. WHILE SOME STRONG/SEVERE CONVECTION COULD DEVELOP...IT LOOKS LIKE MORE OF A HEAVY RAIN EVENT ATTM. IN THE WAKE OF THIS SYSTEM...WE/LL SEE SOME DRYING WEDNESDAY/THURSDAY OF NEXT WEEK BEFORE THE NEXT UPPER TROUGH TAKES AIM ON THE REGION BY LATE NEXT WEEK...BRINGING WHAT LOOKS TO BE ANOTHER GOOD CHANCE FOR THUNDERSTORMS TO THE AREA BY THURSDAY NIGHT INTO NEXT WEEKEND. ALL IN ALL...THE ACTIVE/WET SPRING PATTERN LOOKS TO PERSIST THROUGH THE FORECAST PERIOD. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/14
Hazardous weather outlook, May 15, 11:08 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1108 PM CDT FRI MAY 15 2015 OKZ001>003-TXZ001>020-161115- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1108 PM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS ALL OF THE PANHANDLES TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WIND GUSTS TO AROUND 60 MPH THE PRIMARY HAZARDS. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR EASTERN...CENTRAL...AND SOUTH CENTRAL PARTS OF THE COMBINED PANHANDLES UNTIL 400 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY INTO EARLY SATURDAY EVENING. SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO THREAT MAY ALSO DEVELOP SATURDAY AFTERNOON ACROSS THE EXTREME EASTERN PANHANDLES. IN ADDITION... SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL PANHANDLES SATURDAY AFTERNOON INTO EARLY EVENING. A WIND ADVISORY MAY BECOME NECESSARY FOR THIS AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES MONDAY NIGHT THROUGH THURSDAY. THE POTENTIAL FOR HEAVY RAIN MAY INCREASE MONDAY NIGHT INTO TUESDAY NIGHT...WHICH COULD LEAD TO FLOODING OR FLASH FLOODING OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION TONIGHT...AND THEN AGAIN OVER EASTERN SECTIONS ON SATURDAY. COCKRELL
In the hours before
Special weather statement, May 15, 11:55 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1155 PM CDT FRI MAY 15 2015
TXZ017-018-160545-
ARMSTRONG TX-RANDALL TX-
1155 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG AND EASTERN
RANDALL COUNTIES UNTIL 1245 AM CDT...
AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF HAPPY...OR 15 MILES
SOUTHEAST OF CANYON...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLAUDE... WAYSIDE... PALO DURO CANYON...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3475 10198 3517 10169 3513 10128 3474 10157
3474 10197
TIME...MOT...LOC 0455Z 221DEG 38KT 3479 10180
CEThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 11:55 PM CDT | Special Weather Statement | AMA | Randall | 50 min |
| May 16, 12:05 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Potter, Randall | 55 min |
| May 16, 1:00 AM CDT | Special Weather Statement | AMA | Randall | 30 min |
| May 16, 1:24 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Lipscomb, Ochiltree, Roberts | 66 min |
| May 16, 1:32 AM CDT | Special Weather Statement | AMA | Carson | 28 min |
| May 16, 2:05 AM CDT | Special Weather Statement | AMA | Carson, Gray, Roberts | 25 min |
| May 16, 3:05 AM CDT | Special Weather Statement | AMA | Gray, Wheeler | 25 min |
| May 16, 3:54 AM CDT | Special Weather Statement | AMA | Roberts | 36 min |
| May 16, 5:41 AM CDT | Wind Advisory | AMA | Armstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more | 14 hr |
| May 16, 6:49 AM CDT | Special Weather Statement | AMA | Armstrong | 26 min |
| May 16, 9:30 AM CDT | Areal Flood Advisory | AMA | Hutchinson, Ochiltree, Roberts | 2 hr |
| May 16, 9:46 AM CDT | Special Weather Statement | AMA | Donley, Wheeler | 44 min |
| May 16, 1:26 PM CDT | Special Weather Statement | AMA | Hartley | 34 min |
| May 16, 1:38 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 37 min |
| May 16, 1:56 PM CDT | Special Weather Statement | AMA | Dallam | 34 min |
| May 16, 2:04 PM CDT | Tornado Warning | AMA | Donley | 41 min |
| May 16, 2:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 38 min |
| May 16, 2:18 PM CDT | Special Weather Statement | AMA | Hutchinson | 42 min |
| May 16, 2:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 50 min |
| May 16, 2:35 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 40 min |
| May 16, 2:41 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Randall | 49 min |
| May 16, 3:02 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 54 min |
| May 16, 3:06 PM CDT | Tornado Warning | AMA | Collingsworth, Wheeler | 39 min |
| May 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 41 min |
| May 16, 3:19 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 41 min |
| May 16, 3:23 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 23 min |
| May 16, 3:34 PM CDT | Areal Flood Advisory | AMA | Armstrong | 3 hr |
| May 16, 3:40 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 35 min |
| May 16, 4:10 PM CDT | Special Weather Statement | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 50 min |
| May 16, 4:23 PM CDT | Special Weather Statement | AMA | Collingsworth | 37 min |
| May 16, 4:44 PM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| May 16, 4:45 PM CDT | Special Weather Statement | AMA | Hansford | 45 min |
| May 16, 4:53 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 37 min |
| May 16, 6:35 PM CDT | Special Weather Statement | AMA | Lipscomb | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.